# SDR 56000972

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N898CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600097
- Aircraft time: 5,397 hours, 5,497 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Part time: 5,397 hours, 5,497 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON APPROACH FOR LANDING, LT MAIN LANDING GEAR INDICATED UNSAFE AFTER GEAR EXTENSION.  PERFORMED EMERGENCY PROCEDURES AND BLEW GEAR DOWN.  LANDED WITHOUT INCIDENT.  FOUND BROKEN WIRE AT LT MAIN DOWN AND LOCKED SWITCH.  REPAIRED BROKEN WIRE, PURGED SYSTEMS AND SERVICED BLOW DOWN BOTTLE WITH NITROGEN.  OPS CHECK NORMAL.
